# SDR 2008UALA05698

- Difficulty date: September 12, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 41,830 hours, 5,098 cycles
- Engine: Pwa PW4056
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 3 Fire Detect
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 3 ENG FIRE LP B-STATUS MSG CLEARS WITH FIRE TEST, BUT COMES BACK.  TS681 AND TS682 READING LOW RESISTANCE AT 1.5KOHMS. ORDERED LOWER AFT LOOP. REPLACED NR 3 ENG LWR-AFT FIRE DETECTOR LOOP (TS682), NO HELP.  EICAS SHOWS "ENG 3 - FIRE LP B" STATUS MSG. FIRE TEST FAILS WITH CMC MSG 26025. SUSPECT WIRING PROBLEM ON ACCNT AFTER ENGINE SHOP REPLACED OIL TANK & REROUTED WIRES IN THE VICINITY OF AFT-LWR FIRE LOOP AREA - 9 O'CLOCK POS LOOKING AFT BY THE OIL TANK. ENGINE REPLACED DUE TO FAILURE. AFTER ENGINE CHANGE  ACCOMPLISHED FIRE TEST NUMEROUS TIMES. ALL TESTS PASS. NO FIRE LOOP STATUS MESSAGE DISPLAYED.
